A time of ruin constrained optimal dividend problem for spectrally one-sided Lévy processes
Camilo Hernández,
Mauricio Junca and
Harold Moreno-Franco ()
Insurance: Mathematics and Economics, 2018, vol. 79, issue C, 57-68
Abstract:
We introduce a longevity feature to the classical optimal dividend problem by adding a constraint on the time of ruin of the firm. We consider De Finetti’s problem for one-sided Lévy risk models in both scenarios with and without fix transaction costs. To characterize the solution to the aforementioned models we introduce the dual problem and show that the complementary slackness conditions are satisfied and therefore there is no duality gap. As a consequence the optimal value function can be obtained as the pointwise infimum of auxiliary value functions. Finally, we illustrate our findings with a series of numerical examples.
Keywords: Dividend payment; Optimal control; Ruin time constraint; Spectrally one-sided Lévy processes; Fluctuation theory (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668717303712
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:79:y:2018:i:c:p:57-68
DOI: 10.1016/j.insmatheco.2017.12.011
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().